We'll I am 17 in high school and graduating next year. I am not here to cry and say my life is terrible in anyway cause people are worse off than me, but I haven't been happy or excited about anything in my life for about 2 years I can't remember the last time I was happy to tell the truth.
I currently take concerta for my add/adhd without it I can't focus and I wouldn't be able to do anything without it I only take it for school concerta makes me feel a little better I feel a little happy I feel like I can find something fun out of something without it "I couldn't and wouldn't" I do not do any other drugs but is this feeling just a lie? and is it leading to addiction? when weekend comes and I don't have it its back me feeling tired, and can't find anything that interests me I do one thing and "bam I find it not fun anymore"
(concerta isn't why I feel this why I everything became unenjoyable way before I started concerta)
hi. sounds like you need a med adjustment. You cold also benefit from group counseling so you can see that others are just like yourself. It is never that obvious who may be suffering the same way you are, and sometimes group can help you understand you are far from alone in these feelings.
I personally did not like group therapy, so went to the local psychiatric hospital and asked for an outpatient eval. This was incredible and got me just the right sort of counselor for my troubles. I cannot say that I am brimming with happiness each day. far from it. Life is full of suffering, however, the point is to keep looking for those good moments.
no I don't prefer talking to therapist about my issues just for the fact that my brother suffered severe bipolar and my mom made it so that she and my father could be at the meetings, and me. my mom lied to him saying it was family therapy to him to get him to go and "personally she was very rude to him" I can't stand drama it puts me in a ill mood quick.
If you do not get enjoyment from anything, then it sounds like you have depression, as that is one of the symptoms. Have you been on anti-depressants at all? If not, it will be worth talking to a doctor about how you feel.
Therapy isn't what i wan't talking to a payed person to listen and talk to you for ur limited time isn't what I want I don't need to talk to anyone. I rather not talk to anyone about any issue's when I don't even know what is causing this unending state that im in. every forum I go to it doesn't seem they understand what I mean they say "its hormones or, you need to talk to a therapists.
I don't know any of my friends who have ever felt like I have. (for 2 years straight) I don't feel like talking to people and I think that is something that is going to end in bad results down the road.
I think in the near future I will talk to my mom about the way I have been feeling and talk to my doctor my mom takes anti-depressants maybe she will know My biggest concern is addiction aka "thinking I need it" I have a strong mind But I still am questioning med's if my doctor thinks its depression.
Antidepressants can really help. Yes, they can come with some unwanted side effects. It usually happens in the beginning though and gets better. If you do decide to try meds give it at least a few weeks to see if they help. Some people give up within a few days. I understand you not wanting to talk to anyone, like a therapist. I'm glad to hear you're willing to talk to your mom and Dr about what's going on though.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.